# SDR AALA2020072079013

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,345 hours, 14,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESS 4L ON FA'S FWD PANEL. REPEAT WRITE UP. FOUND FILLING VALVE NUT LOOSE. CHARGED DOOR DAMPER IAW AMM 52-10-00. LEAK CHECK GOOD.
